# SDR IKBR2021030100023

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N35014
- Make and model: Cessna T206H
- Aircraft serial: T20608303
- Aircraft time: 1,452 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,452 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Exhaust Pipe
- Part number: 12509927
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OIL CHANGE AND AD 17-11-10, WE DISCOVERED A CRACK IN THE WELD ASSEMBLY P/N 12509927 FOUND JUST AFTER THE WASTE GATE.  INSTALLED NEW EXHAUST WELD ASSY P/N 1250992-7 (8130-3) GASKET P/N 24096-225N (8130-3) AND COUPLING P/N S3262-6 IAW CESSNA SINGLE ENGINE (1996 & ON) 206HMM: REVISION - 21, REVISION DATE - APR 1, 2020 CHAPTER 78-10-01.  PICTURES WILL BE SENT TO SUPPLEMENT REPORT.
